MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PIGGYBACK, BACKCHECK VALVE, 2 CLAVE Y-SITES, SECURE LOCK, 103 I; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PIGGYBACK, BACKCHECK VALVE, 2 CLAVE Y-SITES, SECURE LOCK, 103 I; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142510489
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a primary plumset, piggyback, backcheck valve, 2 clave y-sites, secure lock, 103 inch where infusion sets were showing multiple proximal occlusion alarms.There was unknown patient involved and unknown human harm reported.
 
Additional Manufacturer Narrative
The device has been received.Investigation still pending.
 
Additional Manufacturer Narrative
A series of pictures were returned showing different types of occlusion alarms as well as the packaging of the affected product.Received one used list #142510489 primary plumset connected to an unknown microclave.No defects or anomalies noted.The set was attached to an icu medical provided iv bag, primed per packaging directions and a flow test was performed using an icu plum pump.There were no cassette errors, occlusion alarms or air in line alarms generated and no restrictions in flow were observed.The complaint of occlusion alarm could not be replicated however, can be confirmed based on lot history.The probable cause of the occlusion alarm is related to material variability in cassette diaphragm stiffness which could cause an increase in the frequency of proximal occlusion alarms.The lot history was reviewed, and corrective actions are in process.

Brand Name
PRIMARY PLUMSET, PIGGYBACK, BACKCHECK VALVE, 2 CLAVE Y-SITES, SECURE LOCK, 103 I
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18949399
Report Number9615050-2024-00242
Device Sequence Number20604084
Product Code FPA
UDI-Device Identifier10887787006480
UDI-Public(01)10887787006480(17)260301(10)13564177
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number142510489
Device Lot Number13564177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSION PUMP, UNK MFR
Patient SexUnknown